BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Global asymptotic stability for a periodic delay hematopoiesis model with impulses

Participants in the publication
Teresa Faria (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
José J. Oliveira (Author)

Scope
International

Refereeing
Yes

Date of Publication
2020-03

Where published
Applied Mathematical Modelling

Publication Identifiers
ISSN - 0307-904X

Publisher
Elsevier BV

Volume
79

Number of pages
21
Starting page
843
Last page
864

Document Identifiers
DOI - https://doi.org/10.1016/j.apm.2019.10.063
URL - http://dx.doi.org/10.1016/j.apm.2019.10.063

Rankings
SCOPUS Q1 (2019) - 6.6 - Applied Mathematics


Export

APA
Teresa Faria, José J. Oliveira, (2020). Global asymptotic stability for a periodic delay hematopoiesis model with impulses. Applied Mathematical Modelling, 79, 843-864. ISSN 0307-904X. eISSN . http://dx.doi.org/10.1016/j.apm.2019.10.063

IEEE
Teresa Faria, José J. Oliveira, "Global asymptotic stability for a periodic delay hematopoiesis model with impulses" in Applied Mathematical Modelling, vol. 79, pp. 843-864, 2020. 10.1016/j.apm.2019.10.063

BIBTEX
@article{47993, author = {Teresa Faria and José J. Oliveira}, title = {Global asymptotic stability for a periodic delay hematopoiesis model with impulses}, journal = {Applied Mathematical Modelling}, year = 2020, pages = {843-864}, volume = 79 }